# SDR USAASB00003

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BWI - FLT 2612 - DURING CLIMB-OUT FROM BWI EN ROUTE TO PBI, THE RIGHT MLG RED LIGHT FLICKERED OFF AND ON.  CREW RECYCLED GEAR AND LIGHT EXTINGUISHED.  FLIGHT CONTINUED ONTO PBI AND LANDED WITHOUT FURTHER PROBLEMS.  MAINTENANCE INSPECTED LIGHT ASSEMBLY, MLG PROXIMITY SENSORS AND TARGETS.  NO DEFFECTS NOTED.  ACCOMPLISHED ELECTRICAL CHECK OF RIGHT MLG UPLOCK SENSOR.  SENSOR CHECKS NORMALLY PER MM 32-61-0.  AIRCRAFT OK FOR SERVICE.  (X)
